# SDR DALA2021091405480

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,335 hours, 19,579 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Damaged
- Location: Cockpit Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 ON DESCENT C 9000' FUMES IN COCKPIT. LASTED ABOUT 1 MINUTE. CALLED CABIN. NOT IN CABIN. NO EICAS MSGS. NO SMOKE IN SIGHT IN COCKPIT. CORRECTIVE ACTION: DURING INSP OF COCKPIT INSTRUMENTS, NOTICED CTR FLOOD LIGHT INOPERATIVE. FOUND BULB IN POOR CONDITION. INSPECTED LIGHT ASSEMBLY TERMINALS & ADJUSTED SAME. INSTALLED NEW BULB. SUSPECT THIS WAS ROOT CAUSE FOR SMELL. OPERATED PACKS FOR SEVERAL HOURS AND NO SMELL PRESENT. SYSTEM OPERATION IS NORMAL. (LP 8034780)
